| Model Number |
35 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.A stryker field service technician evaluated the customer's device and was unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that their device had powered off during patient use.As a result, defibrillation therapy would not be available, if needed.There were no reports of adverse effects to the patient as a result of the reported event.
Event or Problem Description
Additional Manufacturer Narrative
The device logs were reviewed and the reported issue was verified.The root cause of the reported issue was determined to be due to the device software.